On August 19/21- someone complained to Google about the blog I’ve had since 2008.
The last report there featured a scientific paper citing “long covid” and a connection to clotting markers found in the blood of “long covid’ sufferers. A phenomena similar to those who’ve received the vaccines. Was this the report that got the blog taken down? I haven’t a clue.
So, here I am at wordpress. Posting my weekly Canadian vaccine injury and death report
First take note that the header of the official page has changed
It used to say “Covid Vaccine Safety in Canada”
Suddenly the name has changed, as has the claim from one of Covid Vaccine Safety…. to
* “Reported side effects following COVID-19 vaccination in Canada “
Same link, different name. The name change is a more accurate reflection of what that site has always documented. But why the change? Why the change now? I can’t say for sure, of course, but I’m comfortable speculating that the ‘side effects” are getting harder to hide. So the purveyors of Canada’s official site decided to change the name, to better represent that reality, suggesting when more harm becomes apparent, as more harm is done… it can be blamed on you and your own decision. Cause you all didn’t inform yourselves… And the media didn’t help either
Let’s look at the latest:
One new safety signal has been identified in Canada (two continue to be monitored)
- 50,254,577 Total doses administered
12,006 Total adverse event following immunization reports (0.024% of all doses administered)
8,943 Total adverse event following immunization reports that were non-serious (0.018% of all doses administered)
3,063 Total adverse event following immunization reports that were serious (0.006% of all doses administered)
185 New adverse event following immunization reports since last update (76 new non-serious and 109 new serious)
There has long been more then one ‘safety signal’ misleadingly named
Here is the alleged newest signal.
New safety signal:
The Public Health Agency of Canada (PHAC) and Health Canada are monitoring Canadian and international reports (World Health Organization, United States Centers for Disease Control and Prevention, European Medicines Agency, Israel) of myocarditis (inflammation of the heart muscle) and pericarditis (inflammation of the lining around the heart) following vaccination with COVID-19 mRNA vaccines. Data in Canada now indicate a higher number of cases in younger people than would normally be expected in the general population. Health Canada recently updated the product monographs for both Moderna and Pfizer COVID-19 vaccines to include information around these risks. Health Canada and PHAC continue to monitor the evolving information regarding the association between myocarditis/pericarditis and mRNA vaccines.
Myocarditis is inflammation of the heart muscle and pericarditis is inflammation of the lining around the heart. Up to and including August 6, 2021, there were 423 cases of myocarditis/pericarditis with reports submitted to PHAC or Health Canada. Of the myocarditis/pericarditis cases: 223 cases received Pfizer-BioNTech COVID-19 vaccine, 184 cases received Moderna vaccine, 14 cases received COVISHIELD/AstraZeneca vaccines, and the vaccine name of two were unspecified
Myocarditis is up quite a bit from the previous weeks number of 354.
Here are all the previous safety signals
Other safety updates
Cases of thrombosis with thrombocytopenia syndrome following vaccination with AstraZeneca/COVISHIELD COVID-19 vaccine continue to be monitored. Health Canada has updated the product monograph to include information about these very rare events of blood clots associated with low levels of platelets following immunization.
Up to and including August 6, 2021, there were 72 cases of TTS in Canada with reports submitted to PHAC or to Health Canada
This number remains the same.
PHAC and Health Canada have been actively monitoring reports of Guillain-Barré Syndrome (GBS) in Canada following AstraZeneca/COVISHIELD COVID-19 vaccination and have observed a higher number of cases than would normally be expected in the general population. Health Canada has updated the AstraZeneca/COVISHIELD product monograph to include information on GBS.
Up to and including August 6, 2021, there are a total of 58 reports of GBS in Canada
Last week’s number was 55. That number is up.
PHAC and Health Canada are aware of international reports and regulatory actions related to capillary leak syndrome and the AstraZeneca/COVISHIELD COVID-19 vaccine. Health Canada has updated the product monograph to include information on capillary leak syndrome, including a contraindication for patients who have previously experienced this syndrome. PHAC and Health Canada are aware of reports of facial paralysis/Bell’s Palsy following COVID-19 vaccination. Health Canada has updated the Pfizer-BioNTech product monograph to include this information. The Moderna product monograph already includes some of this information.
Capillary leak syndrome
Up to and including August 6, 2021, two cases of capillary leak syndrome have been reported to PHAC. The event occurred following a first dose of COVISHIELD/AstraZeneca vaccine.
That number has doubled. 100 percent increase. (From one to 2)
So the danger/harm signals have grown in number and cases… VITT, Myocarditis, Guillain Barre Syndrome, Capillary Leak Syndrome, Bell’s Palsy and inducing Shingles.
Then there are the deaths. The official safety signal claims 169. Last week the death count was at 167. So the count is up, but, should not be considered accurate in any way shape or form. The data is always lagging. It’s also estimated.
Look at the VAERS in the US which is also understated 12,791 deaths. It’s more likely Canada’s is at anywhere from 1500 to 1800. We’ll never know. Because the liability for death and injury lies with the government (Federal) and they have every incentive to keep this number down..
Haven’t figured out how to insert images, but, I’ve saved two charts from this report and will post them here as soon as possible